JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Zilber dichotomy for $\mathrm{DCF}_{0,m}$

Tom 268 / 2025

Omar León Sánchez Fundamenta Mathematicae 268 (2025), 285-293 MSC: Primary 12H05; Secondary 03C10, 03C60, 14A99 DOI: 10.4064/fm241107-14-1 Opublikowany online: 14 March 2025

Streszczenie

We prove that the theory of differentially closed fields of characteristic zero in $m\geq 1$ commuting derivations DCF$_{0,m}$ satisfies the expected form of the dichotomy. Namely, any minimal type is either locally modular or nonorthogonal to the (algebraically closed) field of constants. This dichotomy is well known for finite-dimensional types; however, a proof that includes the possible case of infinite dimension does not explicitly appear elsewhere.

Autorzy

  • Omar León SánchezDepartment of Mathematics
    University of Manchester
    Manchester, UK M13 9PL
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek